# SDR UIEA2022050600444

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 91,918 hours, 25,952 cycles
- System (JASC): 5200 · Doors
- Part: Jumper
- Part number: BACJ40A218
- Part serial: NSN
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MLG  EXTENSION HANDLE  ACCESS DOOR  # 197BL   HAS THE  AFT  HINGE  BONDING  JUMPER  BROKEN. REMOVED & REPLACED BONDING JUMPER  AT LEFT EXTENSION HANDLE; ACCESS DOOR; 197BL. AFT; HINGE AND PERFORMED RESISTANCE;CHECK AND FOUND WITHIN ALLOWABLE LIMITS AS PER BOEING SWPM 20-20-00 20-20-10
